Positive Compact Operators on Banach Lattices.
Mathematische Zeitschrift, Tome 174 (1980), pp. 289-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1980__174_173014,
author = {C.D. Aliprantis and Owen Burkinshaw},
title = {Positive {Compact} {Operators} on {Banach} {Lattices.}},
journal = {Mathematische Zeitschrift},
pages = {289--298},
year = {1980},
volume = {174},
zbl = {0425.46015},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__174_173014/}
}
C.D. Aliprantis; Owen Burkinshaw. Positive Compact Operators on Banach Lattices.. Mathematische Zeitschrift, Tome 174 (1980), pp. 289-298. http://geodesic.mathdoc.fr/item/MZ_1980__174_173014/